# SDR AALA201512099005

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 58,093 hours, 25,071 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT, LT MANUAL FEEDING.  CTR DID NOT FEED LT ENG.  LT ENG FF 200 LBS PER HOUR VS RT ENG.    R & R NR 1 CTR TANK FUEL PUMP PRESS SWITCH, 39QA, IAW AMM 28-21-15-000-003.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  LEAK CHECKED & FUEL TRANSFER CHECK.
